Opuscula Math. 31, no. 3 (2011), 317-325

Opuscula Mathematica

Stability of the Popoviciu type functional equations on groups

Małgorzata Chudziak

Abstract. We consider the stability problem for a class of functional equations related to the Popoviciu equation.

Keywords: stability, Popoviciu equation, quadratic equation, additive function.

Mathematics Subject Classification: 39B52, 39B82.

Full text (pdf)

  • Małgorzata Chudziak
  • University of Rzeszów, Department of Mathematics, Rejtana 16 C, 35-959 Rzeszów, Poland
  • Received: 2010-07-18.
  • Revised: 2010-08-07.
  • Accepted: 2010-10-10.
Opuscula Mathematica - cover

Cite this article as:
Małgorzata Chudziak, Stability of the Popoviciu type functional equations on groups, Opuscula Math. 31, no. 3 (2011), 317-325, http://dx.doi.org/10.7494/OpMath.2011.31.3.317

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.